Exfoliative dermatitis, including Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), is a mild-to–life-threatening process that has been described after exposure to many antiepileptic drugs. The increased use of antiepileptic drugs for treatment of bipolar disorder and neurologic disorders has extended the risk of exfoliative disorder to this population of patients, and these patients and their health care providers may not be familiar with the risks involved with these drugs. We describe the cases of a 28-year-old woman with bipolar 1 disorder initially treated with lamotrigine, and two adolescent girls with bipolar 2 disorder treated with lamotrigine after poor responses to other drug regimens. In all three patients, rashes progressed to toxic epidermal necrolysis in spite of treatment with corticosteroids at their local hospitals; thus, they were transferred to our burn treatment center. Response to early corticosteroid treatment in suppressing progression of exfoliation was variable in these patients. Ultimately, two of the three required ventilatory support; their conditions improved within 8–32 days of treatment, and they were discharged from the hospital. Case reports of lamotrigine-induced exfoliative disorder in patients with bipolar disorder have been published. However, these three patients were admitted to our burn treatment center within a 12-month period. Our institution admits approximately 10–12 patients with TEN/year, and the increased use of lamotrigine for treatment of bipolar disorder is likely to result in more patients with TEN. Therefore, health care professionals need to be aware of the early signs and symptoms of exfoliative dermatotoxicity when treating patients with lamotrigine.